Next Article in Journal
Decoherence and Transition to Classicality for Time-Dependent Stochastic Quantum Systems with a General Environment
Next Article in Special Issue
One-Dimensional BSDEs with Jumps and Logarithmic Growth
Previous Article in Journal
Some New Estimates of Fuzzy Integral Inequalities for Harmonically Convex Fuzzy-Number-Valued Mappings via up and down Fuzzy Relation
 
 

Order Article Reprints

Journal: Axioms, 2023
Volume: 12
Number: 366

Article: Malliavin Regularity of Non-Markovian Quadratic BSDEs and Their Numerical Schemes
Authors: by Salima Doubbakh, Nabil Khelfallah, Mhamed Eddahbi and Anwar Almualim
Link: https://www.mdpi.com/2075-1680/12/4/366

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop